# SDR HEEA0011098

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Condition: Defective
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR POPS CIRCUIT BREAKER.
